MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH OPEN; MESH, SURGICAL, POLYMERIC

ETHICON INC. ETHICON PHYSIOMESH OPEN; MESH, SURGICAL, POLYMERIC
Model Number OPHY1010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2016 and mesh was implanted.It was reported the patient underwent revision surgery on (b)(6) 2020.It was reported that the patient experienced pain, inflammation, consistent bulging filled with fluid, recurrence, and tenderness.No additional information was provided.

Brand Name
ETHICON PHYSIOMESH OPEN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10727859
Report Number2210968-2020-08290
Device Sequence Number1767974
Product Code FTL
UDI-Device Identifier10705031233171
UDI-Public10705031233171
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOPHY1010
Device Catalogue NumberOPHY1010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;